MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID WITH INNER CANNULA, 8 MM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID WITH INNER CANNULA, 8 MM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/870/080
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that cuff can't inflate.Event occurred immediately on use, in the hospital.Patient involvement is unknown.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 3/27/2024.One decontaminated device sample was returned for investigation.An inflation test was performed, and it was found that it is not possible to inflate the sample because it leaked.Under visual inspection tear in the cuff was noticed which caused reported leakage.Because the cuff leak was observed after placement it is the most probable that the reported failure occurred during tracheostomy procedure due to contact with sharp edge which conflicts with instruction for use.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No trend of confirmed complaints in relation to this issue was identified.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID WITH INNER CANNULA, 8 MM
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18937498
Report Number3011237704-2024-00066
Device Sequence Number6971551
Product Code BTO
UDI-Device Identifier15019315038808
UDI-Public(01)15019315038808(17)271125(10)4339536
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/870/080
Device Catalogue Number100/870/080CZ
Device Lot Number4339536
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown